Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 62–62 | Cite as

Apixaban/serotonin uptake inhibitors/tacrolimus interaction

Haemopericardium: 2 case reports
Case report
  • 49 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

A case series described two men (a 70-year-old man and a 60-year-old man). The 70-year-old man developed haemopericardium due to concomitant administration of apixaban and fluoxetine. The 60-year-old man developed haemopericardium due to concomitant administration of apixaban, sertraline and tacrolimus [not all dosages and route stated; not all durations of treatments to reaction onsets stated].

Case 1: A 70-year-old man, who was in United States, had a history of hyperlipidaemia, hypertension, stage 3 chronic kidney disease and solitary functioning kidney. He was hospitalised due to a complaint of chest pain and diagnosed with atrial fibrillation. He was discharged with oral apixaban 5mg twice daily as an anticoagulant therapy. Concomitantly, he had been...

Reference

  1. Sablani N, et al. First reported case series in the United States of hemopericardium in patients on apixaban. HeartRhythm Case Reports 4: 82-84, No. 2, Feb 2018. Available from: URL: http://doi.org/10.1016/j.hrcr.2017.11.015 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations